MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 PFC*SIGMA DIS AUG 8MM,SZ4,RGHT; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US 1818910 PFC*SIGMA DIS AUG 8MM,SZ4,RGHT; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Catalog Number 960883
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address knee infection.Implants extracted and antibiotic spacer was implanted.Doi: unknown; dor: (b)(6) 2018; right knee.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary :no product associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7476945
Report Number1818910-2018-58670
Device Sequence Number1949868
Product Code JWH
UDI-Device Identifier10603295234395
UDI-Public10603295234395
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960883
Device Lot NumberH13306
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer07/05/2018
Initial Report FDA Received Date05/01/2018
Supplement Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR